# SDR N6WA2015011002

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,982 hours, 21,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPING NOISE HEARD COMING FROM PAX DOOR ASSIST MOTOR WHEN CLOSING.  PERFORMED INSPECTION, FOUND DEBRIS IN HINGE.  REMOVED IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
